Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
178 Doctors are Online

Suffering from Hypothyroid. On eltroxin 100mg. Suggest some medicine to lose weight

I am suffering from Hypothyroid , I got to know about it last month and currently taking Eltroxin 100mg every morning on empty stomach. I have put on lot of weight and have joined Gym now. After starting the medication I am able to reduce my weight but its taking lot of hard work. Hardly some weight is being lost. I would like to know if I can take any other supplement along with the prescribed tab. which would help me in weight loss .
Asked On : Sun, 15 Jul 2012
Answers:  1 Views:  154
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Endocrinologist 's  Response
Good day. Generally a person gain 3-4 kilos of weight while having hypothyroidism. The weight gain is more than this, only in very severe forms of Hypothyroidism. The weight gained will be lost gradually once your Thyroid hormone values are normalized. Don't miss your tablets. We must also check for other reasons of weight gain. There are no short cuts to lose weight but to do a good diet plan and structured exercise . Meet a doctor and a dietician to investigate further and to plan your diet and exercise
Answered: Mon, 24 Mar 2014
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor